Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: S. L. Campbell and C. D. Meyer Jr.
Title: Generalized inverses of linear transformations
Additional book information: Surveys and Reference Works in Mathematics, No. 4, Pitman, London, San Francisco and Melbourne, 1979, xi + 272 pp., $42.00.

References [Enhancements On Off] (What's this?)

  • 1. Adi Ben-Israel and Thomas N. E. Greville, Generalized inverses: theory and applications, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974. Pure and Applied Mathematics. MR 0396607
  • 2. M. Zuhair Nashed (ed.), Generalized inverses and applications, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. University of Wisconsin, Mathematics Research Center, Publication No. 32. MR 0451661
  • 3. C. Radhakrishna Rao and Sujit Kumar Mitra, Generalized inverse of matrices and its applications, John Wiley & Sons, Inc., New York-London-Sydney, 1971. MR 0338013

Review Information:

Reviewer: Michael P. Drazin
Journal: Bull. Amer. Math. Soc. 3 (1980), 894-898
DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14846-6